Numerical soliton solutions of improved Boussinesq equation


MOHYUD-DIN S. T. , YILDIRIM A. , SEZER S. A.

INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW, vol.21, pp.822-827, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21
  • Publication Date: 2011
  • Doi Number: 10.1108/09615531111162800
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMERICAL METHODS FOR HEAT & FLUID FLOW
  • Page Numbers: pp.822-827

Abstract

Purpose - The purpose of this paper is to use the homotopy perturbation method (HPM) to obtain numerical soliton solution of the improved Boussinesq equation (IBE). The solutions are calculated in the form of a convergent power series with easily computable components.